# SDR AALA201808159021

- Difficulty date: August 8, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020200
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT BETWEEN FRAME 64 TO 66, Y765.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11,  DRAWINGS D53472815, AND D53472090.
